# SDR MK1Y20190411006

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N730WE
- Make and model: Boeing 767323
- Aircraft serial: 26912
- Aircraft time: 113,180 hours, 20,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 541-552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO DOOR SILL AREA BETWEEN STA 541.55 AND STA 552.5, RBL 33 TO RBL 36.
